Doctor insights on:
Medicine For Mirtazapine Allergy
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Could Remeron (mirtazapine) increase chlosterol or is it the weight gain from the drug that causes it. Thanks?
Can i workout while i'm still in cough and mirtazapine medicine that cause drowsiness ? I try once and feel like almost fainted thanks
I suffer from SAD generalised type even in most social events and actions. What's the best drug? Can I take remeron or zoloft (sertraline)? Which is better?
Look for underlying: I assume SAD refers to social anxiety disorder vs seasonal affective disorder vs schizoaffective disorder Finding the underlying cause is always better than taking a pill to mask the symptoms and create more symptoms. Looking at neurotransmitters. For example pyrrole disorder (which can be helped by zinc and vitamin B 6 ) can explain the social anxiety symptoms. Try desensitization, relaxatio ...Read more
Both work well: There is no better than when it comes to these drugs. They are both effective and work well. ...Read more
What sorts of medicine can I take to help with cold symptoms while taking Mirtazapine (remeron)Teca, safely?
Avoid some meds: Avoid use of cold medicine containing dextromethorphan. When this drug is combined with Mirtazapine it increases your risk of a rare but serious side effect called the serotonin syndrome. Sudafed, guaifenesin, and acetaminophen are ok. Get plenty if rest and drink plenty of non alcoholic liquids. Hope this helps! Get well soon! ...Read moreSee 1 more doctor answer
Ok since i been put on remeron (mirtazapine) i gained 70 pounds ! will this drug cause this massive weight gain?
I'm on remeron (mirtazapine) 15mg for social anxiety from 3 months. Can I stop it suddenly? Is there a drug to replace it?
No.: You haven't clarified why you wish to stop it. Before doing so, discuss with your prescriber your reasons, and consider whether a lack of effectiveness might be helped by dosage or timing adjustments, and whether a side effect might be easily managed. In any case, your dosage should not be suddenly stopped. ...Read moreSee 1 more doctor answer
Drug interactions duromine with mirtazapine can the y be taken together, I would only use 1/4 of a 15mg tablet,with a duromine 30mg?
Unclear interaction: Phentermine decreases sedation while mirtazapine will increase it. Furthermore, it is unclear whether or not the combination of these 2 drugs results in an interaction. Some people believe there is since they have paradoxical effects on sedation. The recommendation is that if combining to do so with extreme caution. ...Read moreSee 1 more doctor answer
Could you please advise me what drug could I reduce. Lexapro15mg or remeron (mirtazapine) 45mg.I have G A D.I am fed up taking these mind altering meds. thanks?
Therapy?: Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as anxiety or depression is medication (which, on your best day, is supposed to take the edge off symptoms) but the real gruntwork takes place in psychotherapist's consulting room. ...Read more
Need help with Remeron (mirtazapine) withdrawal. Not the usual taper schedule. Need someone who REALLY knows what can happen with coming off this drug. Desperate.
Specific question: I wouldn't give you specific medical advice, but am happy to answer general questions about conditions and treatment. Talk ASAP to the prescribing doctor. Here's a relevant letter: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC181176/pdf/i1523-5998-003-03-0143a.pdf ...Read more
What med would be more suitable for G A D.Lexapro (escitalopram) or remeron.Thanks or could you suggest some other medicine which does not cause a decreased sex driv?
Well...: There are different classes of medications aimed at treating anxiety. I see you are already on diazepam which can be very addictive. Adding another med to help your anxiety is reasonable. Are you seeing a psychologist too to help you? A psychologist helps as much or more than taking more medications in most cases. SSRI's can cause sexual problems but try first to see then check back 1 month. ...Read more
What's in it?: Usually that is ok. Some antidepressants, the MAO Inhibitors, can cause very bad high blood pressure reactions with some cold meds. Mirtazepine can be sedating at lower doses, and increase sedating effects of cough syrup, or lead to an idiosyncratic reaction. Herbal remedies are usually benign but sometimes they have active components that can have reactions with prescribed meds. ...Read moreSee 1 more doctor answer
Dr Which drug could be causing head pressure, 30mg remeron or 20mg Lexapro (escitalopram). Thanks?
What type of medicine is remeron (mirtazapine) and is their weight gain associated with it......is it a good replacement for respiradol?
Antidepressant: Remeron is brand name of generic antidepressant mirtazapine (http://www.drugs.com/remeron.html) which is approved for major depressive disorder. Risperdal is brand name of generic antipsychotic risperidone (http://www.drugs.com/risperdal.html) which is approved for treating schizophrenia & bipolar disorder (manic depression). Therefore they're not equivalent. Best to chat w/your Psychiatrist. ...Read more
Can i take dhatifen syrup alongside mirtazapine ? The same doctor gave those medicine , i saw on internet i can't take both but i take already worry
Yes: you can take both but usually wise to separate the times you take them. Each one has a different mechanism of action and you should not have any symptoms taking both at the same time. If you have any new symptoms or discomfort please be seen though you will be fine ...Read more
How hard is it overdose on my medicine i'm on 1.5 mg of klonopin 80 mg of inderal (propranolol) and 45 mg of remeron at night that's it wife says its a lot ?
Medication Question: It would be best for you to contact your prescribing physician. If meds are prescribed by different physicians contact one of them and ask about all three in combination. You would be well served to contact a psychologist to help you deal with your anxiousness. That may help to relieve some of your other symptoms too. According to the cdc 90% of all doctor visits in the us are caused by stress. ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more